# SDR DALA2019051302969

- Difficulty date: May 13, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 76,006 hours, 57,023 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

AFTER NR 2 ENGINE START, AFT RT LAV SMOKE DETECTOR WENT OFF. FLT ATT STATED THERE WAS A SWEET PEPPERY SMOKE SMELL. C/W NO GO OPDIO PREVENTION PROGRAM ATA 2172. C/W JIC 7100-2619. NO SMOKE NO ODORS. A/C OK FOR SVC. (LP5613270)
